# SDR R61A201310030991

- Difficulty date: October 3, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: NAS5115410D
- Condition: Corroded
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD PASSENGER DOOR FLEX BALL HARDWARE CORRODED.  MX R & R SLIDE ARM HANDLE LOWER HARDWARE IAW AMM 20-10-01, 20-10-02.
